# SDR SWAA2025082105669

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 8,340 hours, 4,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD INBD F/A FLASHLIGHT INOPERATIVE.  ADJUSTED FWD INBD FA FLASHLIGHT ONTO CHARGING PINS   OPS TESTED GOOD IAW AMM 25-64-00.
